I am currently at 900 mg 3 times a day. I dont eat to much and gaining weight even though I'm running 3-4 times weekly
Does gabapentin causes fluid retention?
Question posted by alcon1502 on 30 March 2017
Last updated on 21 September 2019 by lisaheltonhudson
I haven’t been on it very long and I’m having not only fluid retention but weight gain and carbohydrate craving that is completely crazy. I’ve gained 4 pounds in a month and have not change my eating habits at all. I need the medication so badly I’m having to figure out what to do .It’s discouraging when you give up one thing ( more nerve pain) and gain another - literally.
300mg has made my legs and hands swell. Gabapentin does help with the pain but, I don’t like the swelling. It also makes me drowsy but I sleep good. The drug has pros and cons about it.
I have been on it for about 8.5 years with no fluid retention or other side effects.
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.